skin-hair-icon
Patches on penis glans
I got some patches on my glans after practo consultation doctor prescribed me eumosone m Cream , itaspor 200 cap and teczine tab after using it for 1.5 week my glans becoming complete white and lil bit painful ,i just want to know its healing or becoming worst
45 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Better to go for consultation and get proper evaluation.Cant comment without proper evaluation
Next Steps
Consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Treatment depends on the severity..Don't worry...you are suffering from genital candidiasis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
I will be able to guide you better only after seeing the pictures, otherwise tough to diagnose or treat.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.